Home > Research > Publications & Outputs > Applications of the reggeon calculus to dual mo...
View graph of relations

Applications of the reggeon calculus to dual models

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>16/07/1973
<mark>Journal</mark>Nuclear Physics B
Issue number1
Volume58
Number of pages21
Pages (from-to)157-177
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The reggeon calculus devised by Polkinghorne to study the j-plane structure of hybrid graphs is utilised to investigate the orientable non-planar dual loop. A hybrid model with quark vertices is also studied and the calculus extended to deal with a dual reggeon triangle graph which contributes to the asymptotic behaviour of a simple production process. Finally the results from single dual loops are expressed in terms of a reggeon operator calculus.